Facebook Pixel

what does plan b do to your period?

By August 7, 2010 - 7:46pm
Rate This

i had sex the day after my period ended. july 4th, i took the plan b pill on 6th. a couple of days later i started bleeding and it was as heavy and lasted around 5 days. i'm supposed to have started on the 1st, but it's now the 7th and i've not started yet. is this normal?

Add a Comment3 Comments

EmpowHER Guest

Hi Anonymous,
If you are feeling cramps, that is a common sign of your period. We cannot say for sure that your period will begin since as mentioned you are more than likely going to experience irregular periods for the next couple cycles. Hope this helps.

April 10, 2011 - 10:04am
EmpowHER Guest

I used it the time around my period friday 30 min after. I havent started yet. Im feeling menstrual cramps. Does this mean im goin to get it soon?

April 9, 2011 - 12:19pm

Can you read the instructions that came with your Plan B? It should say that Plan B side effects can cause irregular menstrual cycles (for a cycle, maybe two).

It is normal for your cycle to be irregular, and you may have to wait to know when your regular menstrual cycle will begin again.

Let us know if you have any additional questions.

August 8, 2010 - 12:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!